MathSciNet Relay Station
MathSciNet bibliographic data
MR842171 60J15 (60K35)
Golosov, A. O. Limit distributions for a random walk in a critical one-dimensional random environment. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 2(248), 189–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement